MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES CTS22, 12X100 KII SLEEVE ZTHR 12/BX; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES CTS22, 12X100 KII SLEEVE ZTHR 12/BX; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number CTS22
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/18/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Visual inspection confirmed the complainant¿s experience of a broken cannula wing tab.Based on the condition of the returned unit, it is possible that the cannula damage occurred during manufacturing or as a result of customer handling.However, the exact root cause could not be determined.
 
Event or Problem Description
Procedure performed: (b)(6).Event description: [translation] on 18.1.24 we had a gall bladder removal by endoscopic surgery using the instrument port kii sleeve ref cts22.During the closing phase, the surgeon noticed a piece of the port that had come off the wound with his finger, so there was no foreign body left in the patient.The piece was missing from the mouth of the surgical port sleeve.The broken port is intact and the packages of the ports used in the operation are lot 1496349 and lot 1498812.Additional information received from applied medical representative via complaint form on 29jan24: the operation went without problems, the ports worked well.During the closure phase, the surgeon felt with his finger a loose piece of plastic that had come loose from the gate.The operation had already been performed.The surgeon removed a piece of plastic from the wound.A piece of plastic was brought out whole.They also used another kii fios first entry 12 x 100mm trocar.(ctf73) they can't say which one trocar it was, from where the piece of plastic had come off.The second port lot is 1498812.Trocars were similar.Additional information received from applied medical representative via email on 29jan24: the piece was from the upper part of the cannula that attaches the seal to the port.It is considered a clean break.The trocar rotated in alternating clockwise and counterclockwise direction during insertion.There was no difficulty during insertion.Intervention: the surgeon removed a piece of plastic from the wound.Patient status: patient is doing well.He/she was not harmed in the situation.

Brand Name
CTS22, 12X100 KII SLEEVE ZTHR 12/BX
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
farah azmi
22872 avenida empresa
rancho santa margarita, CA 92688
9497138710
MDR Report Key19115972
Report Number2027111-2024-00551
Device Sequence Number17917939
Product Code GCJ
UDI-Device Identifier00607915123734
UDI-Public(01)00607915123734(17)260711(30)01(10)1496349
Combination Product (Y/N)N
Initial Reporter CountryFI
PMA/510(K) Number
K060096
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 04/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/11/2026
Device Model NumberCTS22
Device Catalogue Number101472328
Device Lot Number1496349
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/14/2024
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/24/2024
Initial Report FDA Received Date04/16/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/12/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CTF73
Patient SexUnknown